| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, the haptic was damaged or jammed in the delivery system.It was hanging within the delivery system.The procedure was completed on the same day using another unspecified lens without causing harm to the patient.There was no patient contact.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(6).
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., and h.11.The product was returned for analysis and the reported complaint was observed.The device was returned in a blister tray inside the product carton.The lock-out assembly has been removed.No ovd (ophthalmic viscosurgical device) is observed in the device.The plunger and iol (intraocular lens) have been advanced into nozzle entry; the plunger is advanced over the iol.The iol is damaged.Plunger override was observed.The root cause may be related to failure to follow the ifu.No viscoelastic was observed in the device.The ifu instructs: fill the device until ovd can be observed flowing to the nozzle tip.This will require approximately 0.28 ml of viscoelastic.If no viscoelastic is placed in the device this will cause no coverage of the lens fold path which may cause the lens to advance incorrectly or become ¿stuck¿ in the device allowing the plunger to override the lens.The manufacturing batch records confirm that the product met release criteria./ based on the results from the manufacturing batch record, the products met release criteria.Investigation has been completed based on current information.No further action is warranted at this time.Based on our trend analysis, there are no adverse trends identified for this complaint and based on these findings the residual risk remains at an acceptable level.The manufacturer internal reference number is: (b)(4).